# SDR TSAA20230606083

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/242 THE DENT WAS FOUND AT LH WING O/B AFT FLAP LOWER SKIN, WBL 287.05, L:2.8 INCH, W:2.7 INCH, D:0.070 INCH.  REMOVED THE DAMAGE AREA AT LH WING O/B AFT FLAP LOWER SKIN WBL 287.05.  MADE THE REPAIR SKIN AND DOUBLER.  INSTALLED THE REPAIR PARTS AND PERFORMED 250°F CURE METAL BOND.  CLEANED AND SEALED I.A.W. B737-300 SRM 57-53-02 REPAIR 2 AND SRM 51-70-10 REPAIR 4 (R130).
